# SDR AALA202207252358

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737
- Aircraft serial: 31099
- Aircraft time: 36,477 hours, 14,975 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY ENTRY DOOR DIFFICULT TO OPEN / CLOSE. LUBRICATED DOOR.
